# SDR A6WA200240010

- Difficulty date: April 21, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372140
- Part serial: 21LJ
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

MACH TRIM FAIL CAS, F/O ALT AND VERTICAL SPEED INDICATION DISAPEARED.  ELT AND VSI RED MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
